# SDR SIMA200930903

- Difficulty date: November 3, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 16,750 hours, 13,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND STRUCTURAL DAMAGE FROM A BIRD STRIKE BELOW THE CAPTAIN’S WINDSHIELD AND FORWARD TO RADOME.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH AMERICAN EAGLE AIRLINES EO EM-53MR-1414, WORK ORDER 36849. THE AIRCRAFT WAS RETURNED TO SERVICE.
